Posted by: Shannon | 2011-08-16


I''m a 37 year old female who was diagnosed with Hypertension Stage 2, 4 years ago. My GP prescribed Ziak 2.5 once a day. Everything was going well until 2 years ago, I developed an embarrassing bum itch which often leaves me raw. My doc prescribed Xyzol which helped with the symptoms but not completely and then she prescribed a heart med that I needed to crush in KY gel and apply directly to the site. Although this seemed to help it caused major migraines. A month ago I started to suspect that it might be related to the Ziak, so I stopped it. The problem has now completely disappeared but my BP is 160/105 and I have severe chest pains under my right breast. Is there a better med that will not cause these terrible debilitating symptoms?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Hi Shannon.

It is very unlikely your itch was anything to do with Ziak: after all you had taken it for two years without problems, and what you describe does not sound at all like a drug-side effect.

As your blood pressure needs treatment again, and Ziak apparently controlled it, I would simply go back onto Ziak and make sure your BP is well controlled after you have been on it for 3-4 weeks. Your chest pain does not sound heart-related at all, and the headaches you got should no longer be a problem now that you no longer need medication for the itch.

Best wishes


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.